# SDR A6WA201442160

- Difficulty date: November 13, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 32,200 hours, 30,118 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WING OVERHEAT WARNING MSG DURING CLIMB BETWEEN 5K & 8K FEET.  IAW QRH TURNED OFF ANTI-ICE MSG EXT, USED STBY MODE FOR REMAINDER OF THE FLIGHT.  MSG DID NOT RETURN.
